Advertisement

Ukrainian Mathematical Journal

, Volume 49, Issue 9, pp 1386–1392 | Cite as

New polynomials of knots

  • A. O. Prishlyak
Article
  • 17 Downloads

Abstract

For some knots and links with respect to regular isotopy, we introduce a new invariant, which is a Laurent polynomial in three variables. The properties of this invariant are studied.

Keywords

Space Versus Common Point Free Module Relation Versus Laurent Polynomial 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    L. H. Kauffman, “An invariant of regular isotopy,” Trans. AMS, 318, No. 2, 417–471 (1990).zbMATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    L. H. Kauffman, “State models and the Jones polynomial,” Topology, 26, 395–407 (1987).zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    P. Freyd, D. Yetter, J. Hoste, et al., “A new polynomial invariant of knots and links,” Bull. Am. Math. Soc., 12, 239–246 (1985).zbMATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    K. Reidemeiser, Knotenteorie. Chelsea, New York (1980).Google Scholar
  5. 5.
    L. H. Kauffman, “On knots,” Ann. Math. Stud., 115 (1987).Google Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • A. O. Prishlyak

There are no affiliations available

Personalised recommendations